# SDR IXXA9700042

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46027
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 575914501
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE LEFT MAIN LANDING GEAR RETRACT ACTUATOR PIN BOSS HOLE WAS FOUND TO BE CORRODED. REPAIR WAS ACCOMPLISHED BY OVERSIZING THE BOSS HOLE, FABRICATION AND INSTALLATION OF A  OVERSIZE BUSHING IN ACCORDANCE WITH DOUGLAS FAX FILE RKM01862, ACTION 323980 AND ENGINEERING ORDER 32-DC8-485.
